# SDR CA070524002

- Difficulty date: May 22, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 33,311 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 243211
- Part serial: 513116
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE THE NR 1 AC WILD SYSTEM WENT OFF LINE. WHEN THE CREW ATTEMPTED A RESET THE (BLUE) HYDRAULIC SYSTEM WENT OFF LINE. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND CARRIED OUT A NORMAL LANDING. MAINTENANCE REPLACED THE NR 1 AC WILD GCU. AFTER WHICH THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070524002)
